Journal of the Mathematical Society of Japan

Class formations IV.

Yukiyosi KAWADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 9, Number 4 (1957), 395-405.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261153820

Digital Object Identifier
doi:10.2969/jmsj/00940395

Mathematical Reviews number (MathSciNet)
MR0096634

Zentralblatt MATH identifier
0101.03001

Subjects
Primary: 10.00

Citation

KAWADA, Yukiyosi. Class formations IV. J. Math. Soc. Japan 9 (1957), no. 4, 395--405. doi:10.2969/jmsj/00940395. https://projecteuclid.org/euclid.jmsj/1261153820


Export citation